MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM PROX TRIAL SHAFT 85; RECLAIM INSTRUMENTS : FEMORAL TRIALS

DEPUY IRELAND - 9616671 RECLAIM PROX TRIAL SHAFT 85; RECLAIM INSTRUMENTS : FEMORAL TRIALS
Model Number 2975-29-085
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the 85 body total won¿t engage with the stem.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
RECLAIM PROX TRIAL SHAFT 85
Common Device Name
RECLAIM INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10756967
Report Number1818910-2020-23578
Device Sequence Number11060668
Product Code LXH
UDI-Device Identifier10603295156277
UDI-Public10603295156277
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2975-29-085
Device Catalogue Number297529085
Device Lot NumberJ1011
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
PA
Patient Sequence Number1